# SDR 97ZZZM1106

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1379125H
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6194 - IAD-EWR - DURING LANDING AIRCRAFT MADE A SCHEDULED FLT WITH ONE DISCREPANCY WHICH WAS AIRCRAFT LOSTED TOTAL HYDRAULIC PRESSURE.  CREW SELECTED EMERGENCY GEAR AND FLAP EXTENSION.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT CHECK VALVE AND LEFT HYDRAULIC PUMP.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
